MAUDE Adverse Event Report: Alcon Research, LLC - Houston LEGACY Surgical Procedure Pak; General surgery tray (kit)

Alcon Research, LLC - Houston LEGACY Surgical Procedure Pak; General surgery tray (kit)
Catalog Number 8065750160
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported via health authority that the crack on the infusion cap of the phacoemulsification handle during cataract surgery with intraocular lens implant.The surgery was completed on same day after replacing the product with another one.There was no patient impact.
 
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).

Brand Name
LEGACY Surgical Procedure Pak
Common Device Name
General surgery tray (kit)
Manufacturer (Section D)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer (Section G)
Alcon Research, LLC - Houston
9965 buffalo speedway
houston TX 77054
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
+1(800)757-9780
MDR Report Key50218818
Report Number1644019-2026-04271
Device Sequence Number16029509
Product Code LRO
UDI-Device Identifier00380657501601
UDI-Public(01)00380657501601(17)261231(11)240104(10)16E7EW
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K880961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number8065750160
Device Lot Number16E7EW
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/23/2026
Initial Report FDA Received Date08/12/2026
Date Device Manufactured01/04/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown